ITEM METADATA RECORD
Title: Hamiltonian stability of Hamiltonian minimal Lagrangian submanifolds in pseudo- and para-Kahler manifolds
Authors: Anciaux, Henri ×
Georgiou, Nikos #
Issue Date: 2014
Publisher: De Gruyter
Series Title: Advances in Geometry vol:14 issue:4 pages:587-612
ISSN: 1615-715X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science